Jump to content


Photo

General Liver Concerns


  • Please log in to reply
34 replies to this topic

#21 Sephirot

Sephirot

    Chaser

  • (04) Casual
  • PipPipPipPip
  • 96 posts
  • Gender:Male

Posted 06 February 2015 - 11:11 AM

I was diagnosed to have fatty liver based on my ultrasound by my internist Feb. 2012. He recommended diet and exercise.  I didn't change much on food except I avoided "kakanin" and processed meat.  Another thing is I drink a lot of Soya milk because of the lecithin in soya.  I've done some research  in the internet and lecithin said that it emulsifies fats so it will not stil to our arteries and liver.  So I also bought lecithin capsules in Healthy Options and taking it for 3  years now. in Feb 2013 my fatty liver is only mild (means the fats in liver was significantly reduced) then last year its clear. Just sharing if there are comments and concerns since this is no medical proof yet on this matter.


Edited by Sephirot, 06 February 2015 - 11:15 AM.

  • blue+george likes this

#22 ej_qn

ej_qn

    Wooer

  • (05) Regular
  • PipPipPipPipPipPipPipPipPip
  • 541 posts

Posted 06 February 2015 - 12:45 PM

when I got a liver infection before the doctors injected me with glutathione.  I asked them why coz I know it's used for skin whitening?  The physicians said that the main purpose of gluta is to help the liver, the side effect is the whitening of the skin.


  • blue+george and like this

#23 ermita rojo

ermita rojo

    Seducer

  • (08) Fanatical Member
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 2714 posts
  • Gender:Female
  • Interests:all things shallow, all things deep. Nothing in between.

Posted 16 September 2015 - 06:47 AM

Does taking supplements (pills) cause liver damage? 

 

 

 

They may or may not.

 

There is no defilnite answer to this because supplements did not undergo clinical trials.  

 

Clinical trials are studies done on both animals and humans to prove the drug's efficacy and safety.

 

Therefore it is difficult to conclude that these supplements are totally safe, or otherwise.

 

The most you can do is monitor your liver function tests (ALT, AST) periodically. 



#24 docjoe

docjoe

    Looker

  • (04) Casual
  • PipPipPipPipPip
  • 118 posts
  • Gender:Male

Posted 17 September 2015 - 03:29 PM

Agree with butobuto. All these therapies may work but it still safer to check with a physician first. Mahirap na...



#25 neosaki24

neosaki24

    Chaser

  • (04) Casual
  • PipPipPipPip
  • 56 posts
  • Gender:Male

Posted 09 December 2015 - 12:32 PM

Recommend ko po USANA Hepasil, clinically tested to help your liver do its job. High quality US made po. If interested po, pm me I'll give you a discount po.

#26 Genesis_MD

Genesis_MD

    Cutie

  • (04) Casual
  • PipPipPipPipPipPip
  • 240 posts
  • Gender:Male

Posted 03 March 2016 - 02:14 PM

Does taking supplements (pills) cause liver damage? 



Probably. No one really knows their exact contents.

#27 particle6677

particle6677

    Chaser

  • (04) Casual
  • PipPipPipPip
  • 98 posts
  • Gender:Male
  • Location:NCR
  • Interests:Anything fun

Posted 09 March 2016 - 02:06 PM

Does taking supplements (pills) cause liver damage? 

 

Hi to all. 

 

The basic function of the liver is not as other member posted as the waste basket of the body. The liver is actually is the one of the food, vitamins, or nutrient storage of the body. It also plays other major body functions, one of these is the detoxification of the drugs. All drugs even paracetamol causes harm to the liver. But the liver is one of the resilient organ of the body, it means every damage it takes, it regenerates. Liver damage occur when the liver cannot cope anymore to the damage it has been taking.

 

 

In direct response to the quoted post above, it cannot cause significant liver damage provided the pills are taken within the right dosage.



#28 Jon Don

Jon Don

    Tease

  • (05) Regular
  • PipPipPipPipPipPipPipPipPipPip
  • 679 posts
  • Gender:Male
  • Location:jersey
  • Interests:gym, club, women

Posted 12 March 2016 - 05:18 AM

Isn't Gluta suppose to be helping liver-related problems? Yet it's side-effect is what is being marketed...



#29 miggyE

miggyE

    Philanderer

  • (09) Manic Poster
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 3929 posts
  • Location:laguna

Posted 17 March 2016 - 03:58 PM

i would like to ask if particle6677 is a real doctor and his specialization.....

 

supplements have NOT UNDERGONE MEDICAL TRIALS AS TO THEIR EXACT EFFECTS ON THE BODY. so their exact actions are not determined. also one reason that supplements have "No therapeutic claims" on their labels. so what is the "right dosage" when there is no medical basis for dosaging?

 

contrary to what particle6677 said, the liver does not "store" vitamins, nutrients, or food. it METABOLIZES/CATABOLIZES THEM.



#30 miggyE

miggyE

    Philanderer

  • (09) Manic Poster
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 3929 posts
  • Location:laguna

Posted 28 March 2016 - 10:25 PM

there is such a thing as Hypervitaminosis, Sawa, usually related to the fat-soluble vitamins. specifically with vitamins A, D, and E.

 

Hypervitaminosis A leads to rapid bone turnover. symptoms thus include increased calcium in the blood, dizziness, blurring of vision, bone pains and swelling, etc.

 

Hypervitaminosis D causes over calcification. something akin to the reverse of Hyper A. this causes increased calcium in the bones, tissues, heart, and kidneys. Hypertension is secondary to build up of calcium in the kidneys and heart. Dehydration, vomiting, constipation, decreased appetite, build up of calcium in soft tissue areas, and muscle weakness are some of the symptoms.

 

Hypervitaminosis E is noted for increased bleeding as Vit. E acts as an anti-coagulant.

 

too much Vitamin B3, Niacin, could also lead to Hepatotoxicity (Liver toxicity) and even liver failure.

 

Vitamin B6 toxicity leads to dangerous build up of the vitamin in the nerves, leading to destruction of the nerve. pain and numbness in the extremities being the primary symptom. B6 toxicity is noted to occur in food supplements, as compared to regular food intake. 

 

also, too much minerals in your food intake would lead to mineral toxicity.....
 


  • ermita rojo likes this

#31 particle6677

particle6677

    Chaser

  • (04) Casual
  • PipPipPipPip
  • 98 posts
  • Gender:Male
  • Location:NCR
  • Interests:Anything fun

Posted 05 May 2016 - 11:28 PM

No need to brag the thread for your wonder. I assume you are a MD as suggested by the schools you have on your signature and also to the elaborate reply you made. 

Anyways, nice to know that there are MDs here. Peace everyone and to miggyE.

Also NEVER SUBSTITUTE THE ADVISES HERE FOR A PHYSICAL CONSULTATION WITH A DOCTOR.



#32 miggyE

miggyE

    Philanderer

  • (09) Manic Poster
  • PipPipPipPipPipPipPipPipPipPipPipPipPipPipPipPip
  • 3929 posts
  • Location:laguna

Posted 06 May 2016 - 11:13 PM

Also NEVER SUBSTITUTE THE ADVISES HERE FOR A PHYSICAL CONSULTATION WITH A DOCTOR.


Sometimes it is better to keep quiet, than to get your foot in your mouth.
  • particle6677 likes this

#33 ibirp

ibirp

    chill lang

  • (05) Regular
  • PipPipPipPipPipPipPipPipPipPipPip
  • 788 posts
  • Gender:Male

Posted 16 June 2016 - 02:51 PM

guys, anyone tried Apple Cider Vinegar? many are saying that it is good for the liver and has other good effects. medyo mahal lang. any comments please?



#34 AlexmenPi

AlexmenPi

    Devirginized

  • (03) Newbie
  • PipPip
  • 24 posts
  • Gender:Male
  • Location:143040
  • Interests:girls

Posted 11 October 2016 - 11:18 AM

According to a recent study in the British Medical Journal, the spy drinks so much he is at risk of impotence, liver damage and early death.Researchers worked out that across the James Bond books, the spy downs 1,150 units of alcohol in 88 days: around 92 units a week, or four times the recommended maximum intake for men in the UK. Not, then, the kind of person youd want to be aiming a gun.

#35 James01MTC

James01MTC

    Experienced

  • (02) Sinless
  • PipPipPip
  • 30 posts
  • Gender:Male
  • Location:QC
  • Interests:nba odds, espa

Posted 22 March 2017 - 11:48 PM

Is there any Homemade cure or DIY to help with Fatty Liver? How much time will it take to normalize it. Thank you in advance.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users